[Allergic reaction induced by steroid therapy].

Shany Sherman*, Kira Oleinikov, Meir Mouallem

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Glucocorticoids are widely used for the treatment of allergies and various inflammatory conditions. However, steroids can cause allergic reactions, even anaphylaxis. The incidence of adverse reactions induced by steroids is up to 0.3%. The most commonly reported steroids causing anaphylaxis are hydrocortisone, prednisone and methylprednisotone. In this report we describe an 86 years old patient who developed stridor and respiratory failure immediately after treatment with hydrocortisone. The risk factors and the management of these reactions are discussed. It is important that the medical community should recognize and be aware of such reactions.

Original languageEnglish
Pages (from-to)21-22, 60, 59
JournalUnknown Journal
Volume152
Issue number1
StatePublished - Jan 2013

Fingerprint

Dive into the research topics of '[Allergic reaction induced by steroid therapy].'. Together they form a unique fingerprint.

Cite this